| Catalog Number |
25-1811 |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during an arthroscopy, a q-fix drill from the disposable kit got stuck into the drill guide and snapped, it came off from the black point of the drill.The surgery was resumed, after a non-significant surgical delay, using a back-up device.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during a rotator cuff repair, a q-fix drill from the disposable kit got stuck into the drill guide and snapped, it came off from the black point of the drill.The device did not break inside the patient.The surgery was resumed, after a non-significant surgical delay, using a back-up device.No further complications were reported.
Additional Manufacturer Narrative
H3, h6: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.There was no relationship found between the device and the reported event.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A clinical review states that, as of the date of this medical investigation, the requested clinical documentation including the surgical report and patient current health status has not been provided; therefore, there were no clinical factors found which would have definitively contributed to the event.The patient impact beyond the reported is not anticipated.No further clinical/medical assessment is warranted.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.